RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 2, Pages 294–298 (Mi tmf603)  

Lie algebras, integrability, and particle physics

D. I. Olive

University of Wales Swansea

Abstract: We discuss the construction of explicit general solutions of the conformal Toda field theory equations associated with an arbitrary Lie group. This result can be (and was) extended in many ways, in particular, to the affine Toda field theories associated with Kač–Moody algebras. These theories exhibit a rich spectrum of particles both as quantum excitations and as solitons, and their physical attributes can be directly related to the mathematical structures.

DOI: https://doi.org/10.4213/tmf603

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:2, 659–662

Bibliographic databases:


Citation: D. I. Olive, “Lie algebras, integrability, and particle physics”, TMF, 123:2 (2000), 294–298; Theoret. and Math. Phys., 123:2 (2000), 659–662

Citation in format AMSBIB
\Bibitem{Oli00}
\by D.~I.~Olive
\paper Lie algebras, integrability, and particle physics
\jour TMF
\yr 2000
\vol 123
\issue 2
\pages 294--298
\mathnet{http://mi.mathnet.ru/tmf603}
\crossref{https://doi.org/10.4213/tmf603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794161}
\zmath{https://zbmath.org/?q=an:1032.81016}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 2
\pages 659--662
\crossref{https://doi.org/10.1007/BF02551398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165897000009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf603
  • https://doi.org/10.4213/tmf603
  • http://mi.mathnet.ru/eng/tmf/v123/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:245
    Full text:131
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020